# SDR CA980317019

- Difficulty date: March 12, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Mtsbsi MU2B35
- Aircraft time: 14,473 hours
- Engine: Garrtt TPE3316
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: AA5C
- Condition: Failed
- Location: Mlg Door
- Part time: 517 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE THE FORWARD GEAR DOORS WOULD NOT OPEN, PREVENTING GEAR RETRACTION. INVESTIGATION FOUND THE FORWARD GEAR DOOR ACTUATOR WAS DEVELOPING INSUFFICIENT SPEED TO ENGAGE THE CLUTCH AND OPEN THE DOORS. THE ACTUATOR WAS REPLACED.
